Header

UZH-Logo

Maintenance Infos

Entrance from 0+ for increasing semi-stable Markov processes


Bertoin, Jean; Caballero, M-E (2002). Entrance from 0+ for increasing semi-stable Markov processes. Bernoulli, 8(2):195-205.

Abstract

We consider increasing semi-stable Markov processes starting at x>0 and specify their asymptotic behaviour in law as x→0+. This can be viewed as an extension of a result of Brennan and Durrett on the asymptotic size of a particle undergoing a certain type of random splitting.

Abstract

We consider increasing semi-stable Markov processes starting at x>0 and specify their asymptotic behaviour in law as x→0+. This can be viewed as an extension of a result of Brennan and Durrett on the asymptotic size of a particle undergoing a certain type of random splitting.

Statistics

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2002
Deposited On:03 Jul 2013 13:10
Last Modified:05 Apr 2016 16:51
Publisher:International Statistical Institute
ISSN:1350-7265
Free access at:Official URL. An embargo period may apply.
Official URL:http://projecteuclid.org/euclid.bj/1078866867
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1895890
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1002.60032

Download

Full text not available from this repository.